Alert archive / Arizona / Wind Advisories in 2007

Wind Advisory 26, NWS Flagstaff, AZ

November 30, 20075 counties in Arizona

NWS Flagstaff, AZ issued this wind advisory at Nov 30, 2007, 2:19 PM MST for 5 counties in Arizona. It took effect at Dec 1, 2007, 5:00 AM MST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2007, 2:19 PM MST (21:19 UTC)
In effect from
Dec 1, 2007, 5:00 AM MST
Expired
Dec 1, 2007, 6:00 PM MST
In force
13 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2007-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2007-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KFGZ 302119
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
219 PM MST FRI NOV 30 2007

AZZ010>017-039-040-010530-
/O.NEW.KFGZ.WI.Y.0026.071201T1200Z-071202T0000Z/
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP...NAVAJO N.M....DILKON...KYKOTSMOVI
219 PM MST FRI NOV 30 2007

...WIND ADVISORY IN EFFECT FROM 5 AM TO 5 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST SATURDAY.

SOUTHWEST WINDS SUSTAINED AT 25 TO 40 MPH WITH GUSTS TO 50 MPH WILL
DEVELOP SATURDAY MORNING ACROSS MUCH OF NORTH CENTRAL AND
NORTHEASTERN ARIZONA. THESE WINDS ARE ASSOCIATED WITH A PACIFIC
COLD FRONT THAT WILL CROSS THE AREA FROM WEST TO EAST ON
SATURDAY. THESE WINDS WILL COMBINE WITH WIDESPREAD PRECIPITATION
TO REDUCE VISIBILITIES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

41
4 follow-up statements
000 
WWUS75 KFGZ 010522
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1022 PM MST FRI NOV 30 2007

AZZ010>017-039-040-011330-
/O.CON.KFGZ.WI.Y.0026.071201T1200Z-071202T0000Z/
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP...NAVAJO N.M....DILKON...KYKOTSMOVI
1022 PM MST FRI NOV 30 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM MST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM MST SATURDAY.

A PACIFIC COLD FRONT WILL MOVE ACROSS ARIZONA ON SATURDAY
PRODUCING SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH
FOR MUCH OF NORTH CENTRAL AND EAST CENTRAL ARIZONA. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 011218
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
518 AM MST SAT DEC 1 2007

AZZ010>017-039-040-012030-
/O.CON.KFGZ.WI.Y.0026.000000T0000Z-071202T0000Z/
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP...NAVAJO N.M....DILKON...KYKOTSMOVI
518 AM MST SAT DEC 1 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

A PACIFIC COLD FRONT WILL MOVE ACROSS ARIZONA TODAY
PRODUCING SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH
FOR MUCH OF NORTH CENTRAL AND EAST CENTRAL ARIZONA.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 012024
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
124 PM MST SAT DEC 1 2007

AZZ004>009-018-037-038-020100-
/O.EXB.KFGZ.WI.Y.0026.000000T0000Z-071202T0100Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO...
PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE...
CORDES JUNCTION...BAGDAD...SEDONA
124 PM MST SAT DEC 1 2007

...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. 

A PACIFIC COLD FRONT WILL CONTINUE TO MOVE ACROSS ARIZONA TODAY
PRODUCING SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO AROUND 50
MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ010>017-039-040-020100-
/O.EXT.KFGZ.WI.Y.0026.000000T0000Z-071202T0100Z/
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP...NAVAJO N.M....DILKON...KYKOTSMOVI
124 PM MST SAT DEC 1 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM MST THIS AFTERNOON.

A PACIFIC COLD FRONT WILL CONTINUE TO MOVE ACROSS ARIZONA TODAY
PRODUCING SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50
MPH FOR MUCH OF NORTH CENTRAL AND EAST CENTRAL ARIZONA.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 020055
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
555 PM MST SAT DEC 1 2007


AZZ004>018-037>040-020200-
/O.EXP.KFGZ.WI.Y.0026.000000T0000Z-071202T0100Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE...
CORDES JUNCTION...BAGDAD...SEDONA...NAVAJO N.M....DILKON...
KYKOTSMOVI
555 PM MST SAT DEC 1 2007

...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON. 

THE COLD FRONT THAT BROUGHT THE STRONG WINDS TODAY HAS MOVED EAST
AND THE WINDS WILL DECREASE THIS EVENING. HOWEVER...SOME AREAS
COLD STILL SEE BREEZE CONDITIONS WITH SOUTHWEST WINDS 10 TO 20 MPH
UNTIL AROUND 1000 PM MST.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Nov 30, 9:55 AM MST, 4 hours 24 minutes earlier.

Area forecast discussion, Nov 30, 9:55 AM MST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
955 AM MST FRI NOV 30 2007

.SYNOPSIS...A LOW PRESSURE SYSTEM WEST OF BAJA WILL COMBINE WITH A
TROUGH OF LOW PRESSURE OVER THE WEST COAST TO BRING WIDESPREAD
MODERATE TO LOCALLY HEAVY RAINFALL TO NORTHERN ARIZONA TODAY AND
EARLY SATURDAY. A COLD FRONT WILL MOVE EASTWARD ACROSS ARIZONA ON
SATURDAY WITH SNOW LEVELS FALLING TO 6000 TO 7000 FEET DURING THE
AFTERNOON. PRECIPITATION WILL END SATURDAY NIGHT WITH IMPROVING
WEATHER ON SUNDAY.

&&

.DISCUSSION...SCATTERED RAIN SHOWERS CONTINUE ACROSS NORTHERN AZ
THIS MORNING AS A A VERY MOIST AIRMASS CONTINUES TO PUSH INTO THE
AREA FROM THE SOUTH. RADAR INDICATES THE HEAVIEST AND MOST
WIDESPREAD SHOWERS OVER NORTHWESTERN PORTIONS OF THE NORTHERN AZ
FORECAST AZ WHERE THE BEST COMBINATION OF MOISTURE AND SYMMETRIC
INSTABILITY IN ANTICYCLONIC FLOW SEEM TO BE TARGETING.

MEANWHILE...A CLOSED LOW OFF THE BAJA COAST IS BEGINNING TO EJECT
NORTHEASTWARD IN RESPONSE TO A SHORTWAVE TROUGH DIGGING OUT OF THE
PAC NORTHWEST TOWARD NORTHERN AZ. MODELS AGREE THESE FEATURES WILL
MERGE AND EJECT ACROSS AZ TONIGHT...PROVIDING GOOD SYNOPTIC SCALE
LIFT IN A VERY MOIST AND MILD AIRMASS. GENERALLY...EXPECTING 1-2
INCHES OF STORM TOTAL PRECIPITATION WITH 3-4 INCHES POSSIBLE IN
LOCALIZED AREAS...MOST LIKELY THE SOUTH-FACING SLOPES OF THE
MOGOLLON RIM. AS A RESULT...A FLASH FLOOD WATCH REMAINS IN EFFECT
FOR THE KAIBAB PLATEAU SOUTHEASTWARD THROUGH THE WHITE MOUNTAINS AND
SOUTHWARD. SNOW LEVELS WILL REMAIN HIGH TONIGHT...GENERALLY ABOVE
9000 FEET.

ON SATURDAY...A SECOND SHORTWAVE IMPULSE WILL DIG SOUTHEASTWARD
THROUGH NORTHERN AZ...PROVIDING ANOTHER PERIOD OF HEAVIER
PRECIPITATION. IN ADDITION...STRONG PRESSURE GRADIENTS PRECEDING
THIS FEATURE WILL BRING WINDY CONDITIONS AHEAD OF THE TROUGH
AXIS...AND THERE IS SOME RISK WINDS WILL EXCEED ADVISORY CRITERIA.
HEAVY CLOUD COVER AND PRECIPITATION WILL LIKELY HOLD WINDS BELOW 30
MPH SUSTAINED/40 MPH GUSTS...BUT WILL KEEP AN EYE MAINLY ON THE
LITTLE COLORADO VALLEY OF EAST CENTRAL AZ IN CASE A WIND ADVISORY
NEEDS TO BE ISSUED. FINALLY...SATURDAYS SHORTWAVE WILL BRING IN MUCH
COLDER AIR FROM THE NORTHWEST...LOWERING SNOW LEVELS TO 6000 TO 7000
FEET BY THE AFTERNOON. EXCEPT FOR THE HIGHEST ELEVATIONS ABOVE 8500
FEET...MOST OF THE PRECIPITATION IS EXPECTED TO FALL AS RAIN BEFORE
THE SNOW LEVELS FALL...THEREFORE ONLY LIGHT ACCUMULATIONS ARE
EXPECTED.

ON SUNDAY...A RIDGE WILL DEVELOP BEHIND THIS SYSTEM FOR A RAPID END
TO THE PRECIPITATION. TEMPS WILL ALSO WARM TO ABOVE SEASONABLE
LEVELS BY MIDWEEK.

&&

.AVIATION...FOR THE 18Z PACKAGE...EXPECT DETERIORATING CONDITIONS
THROUGH TODAY WITH INCREASING PRECIPITATION CHANCES AND WIDESPREAD
TERRAIN OBSCURATIONS...MVFR CEILINGS/VISIBILITIES AND LOCAL IFR
CONDITIONS ACROSS NORTHERN ARIZONA. CEILINGS BELOW 1000 FEET WILL BE
COMMON IN AREAS OF RAIN. IN ADDITION...SOUTHWEST SURFACE WINDS WILL
INCREASE LATE FRIDAY NIGHT AND SATURDAY WITH FROM 35-40KT. AVIATION
DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FOR AZZ
004-006>008-015>018-037-038 FROM 6 PM MST TODAY UNTIL 11 AM MST
SATURDAY.

&&

ONTON/41
Hazardous weather outlook, Nov 30, 10:00 AM MST, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1000 AM MST FRI NOV 30 2007

AZZ004>018-037>040-010700-
WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY-
1000 AM MST FRI NOV 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN
GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA.

.DAY ONE...TODAY

A STRONG AND MOIST PACIFIC STORM SYSTEM WILL IMPACT NORTHERN ARIZONA
TODAY. THIS STORM WILL PRODUCE THE MOST SIGNIFICANT RAINFALL OF THE
PAST FEW MONTHS. WIDESPREAD RAINFALL AMOUNTS OF ONE TO TWO INCHES
ARE LIKELY. LOCALLY HEAVIER AMOUNTS OF 3 TO 4 INCHES WILL BE
POSSIBLE IN FAVORED LOCATIONS.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR PORTIONS OF NORTHERN
ARIZONA FROM 6 PM MST TODAY THROUGH 12 PM MST SATURDAY. SEE PRODUCT
PHXFFAFGZ FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MODERATE TO HEAVY RAIN WILL CONTINUE ON SATURDAY...CHANGING TO RAIN
AND SNOW DURING THE AFTERNOON AND EVENING. SNOW LEVELS WILL FALL
RAPIDLY TO AROUND 6000 FEET IN THE NORTH AND 7000 FEET IN THE WHITE
MOUNTAINS BY SATURDAY EVENING. LITTLE SNOW ACCUMULATION IS EXPECTED
BELOW ELEVATIONS OF 7000-7500 FEET BUT SUBSTANTIAL ACCUMULATIONS ARE
POSSIBLE ABOVE 8000-8500 FEET.

ADDITIONALLY...SOUTHWEST WINDS WILL BECOME STRONG ON SATURDAY WITH
WINDS GUSTS APPROACHING 35 TO 40 MPH...ESPECIALLY IN THE EASTERN
PORTION OF THE STATE. A WIND ADVISORY MAY BE REQUIRED FOR THESE
LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 3:07 PM MSTSnow AdvisoryFGZCoconino29 hr

Nearby

Wind Advisories in Arizona, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.